# SDR P5CA2021053100208

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,068 hours, 5,500 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FAULT WARINING A LEFT (OR RIGHT) FAV VALVE CLOSED SIGNAL WAS NOT DETECTED.( PERFORMED  TROUBLESHOOTING  IAW FIM  36-20   FAULT LINE  8041. FOUND NORMAL AT THIS  TIME )
